# SDR FDEA201409242760

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NCA6313
- Condition: Corroded
- Location: Bs 735-755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT LONGERON 52 CORRODED BETWEEN STATION 735 - 755.  REPAIRED IAW SRM 53-10-00 FIG 2 SHEET 1.  REMOVED CORROSION ON LONGERON & FOUND TO BE OUT OF LIMITS IAW SRM 53-  00-01 FIG 1 B.  MAJOR REPAIR.
